Famotidine is considered to be safe, causing very few adverse events. We describe a case of famotidine-induced anaphylaxis in a 23-year-old man who presented with dyspnea, seizure-like activity, and comatose mental state immediately after an intravenous injection of cefazedone and famotidine for the preoperative preparation of left varicocele. He completely recovered with epinephrine, fluid replacement, and corticosteroids. Skin tests with cefazedone and other beta-lactam antibiotics were all negative but skin tests with famotidine showed a clear positive immediate reaction. Interestingly, we also observed clear positive skin reactions to other H2-receptor antagonists such as nizatidine and ranitidine, which have similar side chains to the ring structures. Our case suggests that famotidine may induce immunoglobulin E-mediated anaphylaxis and have cross-reactivity with nizatidine and ranitidine. Clinicians should therefore be aware of possible life-threatening adverse reactions to commonly used H2-receptor antagonists such as famotidine.